# SDR USAA2011062400008

- Difficulty date: June 23, 2011
- Submitted: June 24, 2011
- Operation: Air carrier
- Aircraft: N424US
- Make and model: Boeing 737401
- Aircraft serial: 23991
- Aircraft time: 58,783 hours, 39,378 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Part number: 6546431279
- Part serial: 1127
- Condition: Cracked
- Location: Foreflap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - C6 - 26 INCH LONG AREA OF LOOSE RIVETS & A CRACK ON LEFT WING OUTBOARD FOREFLAP SKIN ALONG LEADING EDGE.  REPLACED LEFT WING OUTBOARD FORE FLAP IAW B737 AMM 27-51-37-404.
